gastroenterologist-icon
Stomachache
Feeling pain in upper abdomen, may have severe flatulence in stomach.....having unbearable pain already have pantop and meftal-SPAs
24 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Uppper abdomen pppain is usually gastritis or gallstone related ppain...since you have already taken pantop...i don't think you need any tablets..take lot of water...and try to mobilise yiuself..if pain still persists I think you need to get done one usg abdomen and pelvis and consult a general surgeon... thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.